# SDR AALA016048

- Difficulty date: May 1, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-RNO - EMERGENCY LIGHT AT SEAT 3E INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 3E EMERGENCY LIGHT.  OPS CHECKS OK.  (M)
